Skip Navigation
Skip to contents

JMD : Journal of Movement Disorders

OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Yoonjae Choi 2 Articles
Syndrome of Inappropriate Antidiuretic Hormone Secretion Associated with Pramipexole in a Patient with Parkinson’s Disease
Yoonjae Choi, Jeong Jin Park, Na Young Ryoo, So-Hyun Kim, Changseok Song, Im-Tae Han, Chang-Gi Hong, Choong Kun Ha, Seong Hye Choi
J Mov Disord. 2011;4(1):46-48.
DOI: https://doi.org/10.14802/jmd.11008
Retraction in: J Mov Disord 2015;8(3):147
  • 10,716 View
  • 33 Download
  • 3 Citations
Syndrome of Inappropriate Antidiuretic Hormone Secretion Associated with Pramipexole in a Patient with Parkinson’s Disease
Yoonjae Choi, Jeong Jin Park, Na Young Ryoo, So-Hyun Kim, Changseok Song, Im-Tae Han, Chang-Gi Hong, Choong Kun Ha, Seong Hye Choi
J Mov Disord. 2010;3(2):54-56.
DOI: https://doi.org/10.14802/jmd.10015
  • 25,509 View
  • 94 Download
  • 2 Citations
AbstractAbstract PDF

The syndrome of inappropriate antidiuretic hormone secretion (SIADH) can be caused by a variety of drugs. Dopaminergic drugs might enhance the secretion of the antidiuretic hormone arginine vasopressin by reducing γ-amino butyric acid release through the dopaminergic receptor in supraoptic nucleus. A 75-year-old woman with Parkinson’s disease developed asthenia, delirium, aggravated parkinsonian symptoms, and hypotonic hyponatremia along with the diagnostic criteria for SIADH during dose escalation of pramipexole. After pramipexole withdrawal, these symptoms disappeared, and sodium levels returned to normal values. The serum sodium levels of patients receiving pramipexole should be monitored, especially during dose escalation.


JMD : Journal of Movement Disorders